# SDR CALA9901219

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM WEB CORRODED AT STA 801, LT SIDE.  THE CORRODED WEB AREA WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-1.
